# SDR MALA060233

- Difficulty date: March 31, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 340B457
- Aircraft time: 17,099 hours, 18,392 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Deice System
- Part number: 660714263
- Condition: Malfunctioned
- Location: Rt Prop
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT R PROP CAUTION LIGHT ILLUMINATED W/SWITCH IN NORM IN ICING CONDITIONS.  FOLLOWED QRH.  STILL NOT WORKING.  LIGHT COMES ON WITHIN 35 SECONDS.  REPLACED RT PROP DEICER LEADS ON NR 1 AND NR 3 PROP BLADES PER TASK 3060-301, P/N 660714263.
